# SDR AALA201905199017

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 36,446 hours, 14,122 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 780B000001
- Part serial: 2444
- Condition: Failed
- Location: Te Flap
- Part time: 39,859 hours, 22,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF FLAPS ISSUE. ON FLAP RETRACT, ALL FMA STATIONS INFORMATION BLANK, ALL AIRSPEED MARKERS REMOVED FROM SPEED TAPE. APPROACH & MIN FLAP SPEEDS. RECEIVED ECAM F/CTL (SYS 1) FLAP FAULT, AND AUTOTHROTTLES DISCONNECTED. MAINTENANCE REMOVED AND REPLACED THE COMMAND SENSOR UNIT IAW AMM 27-51-17 DUE TO PFR SHOWING FAILURE BY BOTH SFCC'S. PERFORMED SUCCESSFUL CAT CERTIFICATION TEST. AIRCRAFT REMAINS CAT III DUAL STATUS. NO FAULTS FOUND WITH AUTO THROTTLE SYSTEM. AUTO THROTTLES AUTO DISCONNECTED DUE TO DUAL SYSTEM FAILURE OF FLAP/SLAT. SPEED BUGS MISSING DUE TO DUAL SYSTEM FAILURE OF FLAP/SLATS. FLAP/SLAT POSITION INDICATION MISSING DUE TO DUAL SYSTEM FAILURE.
